# SDR 97FDEA00183

- Difficulty date: March 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727277
- Aircraft serial: 21480
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 6521654162
- Condition: Disbonded
- Location: Rt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0470 007, RIGHT WING I/B AFT FLAP HAS SEVERAL DENTS ON THE MID SECTION OF UPPER SKIN.  *S/D*  REPAIRED RIGHT WING I/B AFT FLAP DENTS IAW FED-EX SRM 51-40-6.
